# SDR SWAA2023100504759

- Difficulty date: September 26, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,020 hours, 5,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT HANGS TOO LOW AND GETS CAUGHT UP ON THRESHOLD WHEN CLOSING DOOR.<[01] ADJUSTED AFT ENTRY DOOR SLIDE GIRT; DOOR OPS AND CLOSES GOOD PER AMM 25-66-01-400-801 STEPS 5F(1)(B)-(D) AND (F);[02] INSPECTED AND VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
